# SDR SWAA2022020912697

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; ABOVE #6 FLAP TRACK; WIGGLE PLATE IS CRACKED AT INBOARD FASTENER. (MARKED) / REMOVED AND REPLACED WIGGLE PLATE ABOVE #6 FLAP TRACK PER SRM 51-40-02
